Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
6/36, DOI: 10.7862/rf.2013.6

Convolution properties of subclasses of analytic functions associated with the Dziok-Srivastava operator

S. P. Goyal, Sanjay Kumar Bansal, Pranay Goswami, Zhi-Gang Wang

DOI: 10.7862/rf.2013.6

Abstract

The aim of this paper is to introduce two new classes of analytic function by using principle of subordination and the Dziok-Srivastava operator. We further investigate convolution properties for these calsses. We also nd necessary and sucient condition and coecient estimate for them.

Full text (pdf)

References

  1. Ahuja, O.P, Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions, Yokohama Math. J. 41 (1993), 39-50.
  2. Aouf, M.K and Seoudy, T.M., Calsses of analytic functions related to the Dziok-Srivastav operator, Integral Transform and Special Function 1 (2010), 1-8.
  3. Carlson, B.C. and Sha er, D.B., Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), 737-745. 
  4. Dziok, J. and Srivastava, H.M., Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct. 14 (2003), 7-18.
  5. Dziok, J., Inclusion relationships between classes of functions de ned by subordination. Ann. Polon. Math. 100 (2011), no. 2, 193-202. 
  6. Hohlov, Yu.E., Operators and operations in the class of univalent functions, Izv. Vyssh. Uchebn. Zaved. Mat. 10 (1978), 83-89 (in Russian).
  7. Murugusundaramoorthy, G. and Magesh, N., Starlike and convex functions of complex order involving the Dziok-Srivastava operator, Integral Transforms Spec. Funct. 18(6) (2007), 419-425.
  8. Noor, K.I., On new classes of integral operator, J. Nat. Geom. 16(1-2) (1999), 71-80.
  9. Ruscheweyh, St., New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115.
  10. Silverman, H. and Silvia, E.M., Subclasses of starlike functions subordinate to convex functions, Canad. J. Math. 1 (1985), 48-61.
  11. Silverman, H., Silvia, E.M. and Telage, D., Convolution conditions for convexity, starlikeness and spiral-likeness, Math. Z 162 (1978), 125-130.
  12. Srivastava, H. M. and Karlsson, P.W., Multiple Gaussian Hypergeometric Series, Ellis Horwood, Ltd., Chichester, Halsted Press, John-Wiley and Sons, Inc.,NewYork, 1985.
  13. Srivastava, H.M., Murugusundaramoorthy, G. and Sivasubramanian, S., Hypergeometric functions in the parabolic starlike and uniformly convex domains, Integral Transforms Spec. Funct. 18(7) (2007), 511-520.
  14. Srivastava, H.M., Yang, D.G. and Xu, N. E., Subordinations for multivalent analytic functions associated with the Dziok-Srivastava operator, Integral Transforms Spec. Funct. 20(8) (2009), 581-606.
  15. Wang, Z.G., Jiang, Y. P., and Srivastava, H.M., Some subclasses of multivalent analytic functions involving the Dziok-Srivastava operator, Integral Transforms Spec. Funct. 19(2) (2008), 29-146.

About this Article

TITLE:
Convolution properties of subclasses of analytic functions associated with the Dziok-Srivastava operator

AUTHORS:
S. P. Goyal (1)
Sanjay Kumar Bansal (2)
Pranay Goswami (3)
Zhi-Gang Wang (4)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics
University of Rajasthan, Jaipur-302055, India
(2) Department of Mathematics
Bansal School of Engg. and Tech., Jaipur-303904, India
(3) Department of Mathematics School of Liberal Studies, Bharat Ratna Dr B.R. Ambed-
kar University, Delhi-110006, India
(4) School of Mathematics and Computing Science,
Changsha University of Science and Technology, Changsha 410076, Hunan, Peoples
Republic of China

JOURNAL:
Journal of Mathematics and Applications
6/36

KEY WORDS AND PHRASES:
analyitc function; Hadmard product; starlike function; convex
function; subordination and Dziok-Srivastava operator.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/14

DOI:
10.7862/rf.2013.6

URL:
http://dx.doi.org/10.7862/rf.2013.6

RECEIVED:
2012-06-22

REVISITED:
2013-10-31

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: